Silvermann-Toeplitz theorem for double sequences and series and its application to Nörlund means in non-archimedean fields
Annales mathématiques Blaise Pascal, Volume 9 (2002) no. 1, pp. 85-100.
@article{AMBP_2002__9_1_85_0,
     author = {P.N. Natarajan and V. Srinivasan},
     title = {Silvermann-Toeplitz theorem for double sequences and series and its application to {N\"orlund} means in non-archimedean fields},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {85--100},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {9},
     number = {1},
     year = {2002},
     zbl = {01805823},
     mrnumber = {1914263},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2002__9_1_85_0/}
}
TY  - JOUR
AU  - P.N. Natarajan
AU  - V. Srinivasan
TI  - Silvermann-Toeplitz theorem for double sequences and series and its application to Nörlund means in non-archimedean fields
JO  - Annales mathématiques Blaise Pascal
PY  - 2002
DA  - 2002///
SP  - 85
EP  - 100
VL  - 9
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_2002__9_1_85_0/
UR  - https://zbmath.org/?q=an%3A01805823
UR  - https://www.ams.org/mathscinet-getitem?mr=1914263
LA  - en
ID  - AMBP_2002__9_1_85_0
ER  - 
%0 Journal Article
%A P.N. Natarajan
%A V. Srinivasan
%T Silvermann-Toeplitz theorem for double sequences and series and its application to Nörlund means in non-archimedean fields
%J Annales mathématiques Blaise Pascal
%D 2002
%P 85-100
%V 9
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_2002__9_1_85_0
P.N. Natarajan; V. Srinivasan. Silvermann-Toeplitz theorem for double sequences and series and its application to Nörlund means in non-archimedean fields. Annales mathématiques Blaise Pascal, Volume 9 (2002) no. 1, pp. 85-100. https://ambp.centre-mersenne.org/item/AMBP_2002__9_1_85_0/

[1] G. Bachman, Introduction to p-adic numbers and valuation theory, Academic Press, (1964). | MR | Zbl

[2] G.H. Hardy, Divergent series, Oxford (1949). | MR | Zbl

[3] Kojima, On the theory of double sequences, Tôhoku Mathematical Journal, 21 (1922), 3-14. | JFM

[4] A.F. Monna, Sur le théorème de Banach-Steinhaus, Indag. Math. 25 (1963), 121-131. | MR | Zbl

[5] C.N. Moore, On relationships between Nörlund means for double series, Proc. Amer. Math. Soc. 5 (1954), 957-963. | MR | Zbl

[6] P.N. Natarajan, Criterion for regular matrices in non-archimedean fields, J. Ramanujan Math. Soc. 6 (1991), 185-195. | MR | Zbl

[7] P.N. Natarajan, On Nörlund method of summability in non-archimedean fields, J. Analysis 2 (1994), 97-102. | MR | Zbl

[8] G.M. Robison, Divergent double sequences and series, Trans. Amer. Math. Soc. 28 (1926), 50-73. | JFM | MR

[9] V.K. Srinivasan, On certain summation processes in the p-adic field, Indag. Math. 27 (1965), 319-325. | MR | Zbl